| Model Number |
2076-5040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The angiosculpt device was used in the mid sfa lesion.During the first inflation below rbp, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
Additional Manufacturer Narrative
Report source: foreign- japan.The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.